Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 19, NWS Topeka, KS

December 1, 200723 counties in Kansas

NWS Topeka, KS issued this wind advisory at Dec 1, 2007, 3:52 AM CST for 23 counties in Kansas. It took effect at Dec 1, 2007, 10:02 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2007, 3:52 AM CST (09:52 UTC)
In effect from
Dec 1, 2007, 10:02 AM CST
Expired
Dec 1, 2007, 8:30 PM CST
In force
10 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2351 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KTOP 010952
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
352 AM CST SAT DEC 1 2007

...A WIND ADVISORY IS IN EFFECT FOR SATURDAY AFTERNOON FOR AREAS
GENERALLY ALONG AND WEST OF AN OTTAWA TO TOPEKA TO MARYSVILLE
LINE...

.A STRONG SURFACE LOW WILL MOVE EAST THROUGH SOUTHERN NEBRASKA
TODAY BRINGING STRONG SOUTHERLY WINDS THROUGH PORTIONS OF NORTH
CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON. WINDS
ARE EXPECTED TO INCREASE AFTER A WARM FRONT MOVES NORTH OF THE
NEBRASKA BORDER THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO
INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL BEGIN
TO DIMINISH AFTER SUNSET.

KSZ008>010-020>023-034>039-054>056-058-059-011800-
/O.NEW.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-
DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-OSAGE-FRANKLIN-
COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA
352 AM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH
GUSTS AS HIGH AS 45 MPH AFTER NOON TODAY. WINDS ARE EXPECTED TO
DIMINISH SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35
MPH.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$

CAVANAUGH
3 follow-up statements
000 
WWUS73 KTOP 011602
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1002 AM CST SAT DEC 1 2007

...A WIND ADVISORY IS IN EFFECT FOR SATURDAY AFTERNOON FOR AREAS
GENERALLY ALONG AND WEST OF AN LAWRENCE TO OSKALOOSA
TO MARYSVILLE LINE...

.A STRONG SURFACE LOW WILL MOVE EAST THROUGH SOUTHERN NEBRASKA
TODAY BRINGING STRONG SOUTHERLY WINDS THROUGH PORTIONS OF NORTH
CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON. SOUTHERLY
WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH.
WINDS WILL BEGIN TO DIMINISH AFTER SUNSET.

KSZ024-026-040-020000-
/O.EXA.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/
JACKSON-JEFFERSON-DOUGLAS-
INCLUDING THE CITY OF...LAWRENCE
1002 AM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH
ARE EXPECTED THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH
SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35 MPH.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$

KSZ008>010-020>023-034>039-054>056-058-059-020000-
/O.CON.KTOP.WI.Y.0019.071201T1800Z-071202T0000Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-
DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-LYON-OSAGE-FRANKLIN-
COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...EMPORIA...OTTAWA
1002 AM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH
ARE EXPECTED THIS AFTERNOON. WINDS ARE EXPECTED TO DIMINISH
SHORTLY AFTER SUNSET TO AROUND 20 MPH WITH GUSTS TO 35 MPH.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$
000 
WWUS73 KTOP 012353
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
553 PM CST SAT DEC 1 2007

...A WIND ADVISORY REMAINS IN EFFECT THIS EVENING...

.A STRONG SURFACE LOW WILL MOVE EAST THROUGH SOUTHERN NEBRASKA
THIS EVENING CONTINUING STRONG SOUTHERLY WINDS THROUGH PORTIONS
OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS
EVENING. SOUTHERLY WINDS ARE EXPECTED TO SUSTAIN AT 25 TO 35 MPH
WITH GUSTS TO 45 MPH. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER
THIS EVENING.

KSZ011-012-020300-
/O.EXB.KTOP.WI.Y.0019.000000T0000Z-071202T0300Z/
NEMAHA-BROWN-
INCLUDING THE CITY OF...HIAWATHA
553 PM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH
ARE EXPECTED TO CONTINUE EARLY THIS EVENING. WINDS ARE EXPECTED
TO SLOWLY DIMINISH LATER THIS EVENING TO AROUND 20 MPH WITH GUSTS
TO 30 MPH.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$

KSZ008>010-020>024-026-034>040-054>056-058-059-020300-
/O.EXT.KTOP.WI.Y.0019.000000T0000Z-071202T0300Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-POTTAWATOMIE-
JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-
DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...LAWRENCE...
EMPORIA...OTTAWA
553 PM CST SAT DEC 1 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.

SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 45 MPH
ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS. WINDS ARE
EXPECTED TO SLOWLY DIMINISH LATER THIS EVENING TO AROUND 20 MPH
WITH GUSTS TO 30 MPH.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

$$

BLAIR
000 
WWUS73 KTOP 020230
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CST SAT DEC 1 2007

...WIND ADVISORY IS CANCELLED...

KSZ008>012-020>024-026-034>040-054>056-058-059-020330-
/O.CAN.KTOP.WI.Y.0019.000000T0000Z-071202T0300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
830 PM CST SAT DEC 1 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND
ADVISORY. 

STRONG SOUTHERLY WINDS EXPERIENCED EARLIER THIS AFTERNOON AND EVENING
HAVE DECREASED TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. EXPECT WINDS
TO GRADUALLY LESSEN AS THE REMAINDER OF THE EVENING
PROGRESSES...WITH WINDS BECOMING NORTHWESTERLY BEHIND A COLD
FRONTAL PASSAGE.

$$

BLAIR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Nov 30, 8:55 PM CST, 6 hours 57 minutes earlier.

Area forecast discussion, Nov 30, 8:55 PM CST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CST FRI NOV 30 2007

.DISCUSSION...
CONCERN WITH POTENTIAL ICE STORM CONTINUES TO BE SFC TEMPS. EXCEPT
FOR FAR SOUTHERN PORTIONS OF THE FORECAST AREA...TEMPS HAVE FALLEN
BELOW FREEZING WITH DRY AIR /DEWPOINTS IN THE SINGLE DIGITS/
CONTINUING TO ADVECT IN FROM THE EAST. WITH AN AC DECK MOVING IN
NOW...DO NOT ANTICIPATE TEMPS WILL DROP OFF AS THEY HAVE PREVIOUS
NIGHTS...AND SHOULD STAY RELATIVELY STEADY OR FALL ONLY A COUPLE
DEGREES THROUGH THE REST OF THE NIGHT. WITH THE DRY AIR
ADVECTION...HAVE PUSHED BACK THE ONSET OF PRECIP ACROSS THE FORECAST
AREA UNTIL AFTER MIDNIGHT. THINK THE PRECIP WILL ACTUALLY BEGIN
FALLING AROUND 09Z AS MOISTURE ADVECTION AND LIFT GET STRONG ENOUGH
TO OVERCOME THE DRY AIR AT THE SFC. 00Z SOUNDINGS FROM THE NAM AND
RUC SHOW THE MOST LIKELY AREA FOR SIGNIFICANT ICE ACCUMULATIONS TO
BE ACROSS THE NORTH WERE SFC TEMPS WILL BE BELOW FREEZING LONGER.
STRONG MOISTURE ADVECTION FROM THE SOUTH AROUND 12Z WILL FORCE TEMPS
TO SLOWLY CLIMB THROUGH THE MID MORNING HOURS. WITH LESS TIME FOR
FZRA ALONG AND SOUTH OF I-70...ANTICIPATE ACCUMULATIONS TO BE BELOW
A QUARTER OF AN INCH WITH TEMPS WARMING ABOVE FREEZING ALONG THE
I-70 CORRIDOR BETWEEN 13 AND 15Z. WITH THIS IN MIND...CURRENT
HAZARDS SEEM TO BE IN PRETTY GOOD SHAPE AND WILL NOT MAKE ANY
ADJUSTMENTS TO THE ADVISORY OR WARNING. THE ONE THING TO LOOK OUT
FOR WOULD BE IF PRECIP STARTED MUCH BEFORE 09Z. THEN THE WINDOW FOR
FZRA WOULD BE A LITTLE LARGER AND ACCUMULATIONS COULD BE HIGHER
FURTHER SOUTH.

&&

WOLTERS

.PREV DISCUSSION /336 PM CST/...
MAIN CONCERN FOR THIS FORECAST CENTERS ON THE IMPENDING STORM SYSTEM
TONIGHT THROUGH SATURDAY.

WATER VAPOR SATELLITE SHOWS UPPER LOW OFF THE CA COAST BEING
ABSORBED BY THE DIGGING TROUGH IN THE EASTERN PACIFIC. SUB TROPICAL
MOISTURE WAS STREAMING NORTHEAST AHEAD OF THIS SYSTEM ACROSS THE
FOUR CORNERS AND SOUTHWEST TEXAS. A COLD FRONT MOVED THROUGH THIS
MORNING AND WAS LOCATED OVER OKLAHOMA THIS AFTERNOON. TEMPERATURES
WERE RUNNING COOLER THAN GUIDANCE THIS AFTERNOON AROUND 4 DEGREES OR
SO. DEW POINTS IN THE SINGLE DIGITS WERE ACROSS MUCH OF
KANSAS...MISSOURI AND NEBRASKA. MAIN CONCERN FOR THIS EVENING WITH
PATCHES OF CIRRUS THROUGH MID EVENING COULD SEE TEMPERATURES DROP
INTO THE MIDDLE 20S NORTH OF INTERSTATE 70 AND BELOW FREEZING
SOUTHEAST OF INTERSTATE 35. MODELS HAVE BEEN RUNNING TOO WARM AND
ARE VIGOROUS IN SCOURING OUT THE LOW LEVEL COLD AIR. 18Z NAM HAS
COME IN A BIT COOLER THAN THE 12Z RUN...THE GFS CONTINUES TO BE TOO
WARM IN THE LOW LEVELS.

GOOD ISENTROPIC LIFT/WARM AIR ADVECTION PATTERN SETS UP THIS EVENING
AS THE LOW LEVEL JET INCREASES TO NEAR 50 KTS BY 06Z AND CONTINUES
THROUGH THE NIGHT WITH 50 TO 60 KTS AT 850 MB. WITH THE SUBTROPICAL
MOISTURE PLUME TO THE SOUTH CONDENSATION PRESSURE DEFICITS SHRINK
RELATIVELY QUICKLY THIS EVENING REACHING SATURATION NEAR OR SHORTLY
AFTER MIDNIGHT. SURFACE WINDS WILL INCREASE TO AROUND 20 KTS WITH
HIGHER GUSTS CREATING A HAZARDOUS SITUATION. THIS PATTERN WILL
CONTINUE THROUGH THE MID TO LATE MORNING HOURS ESPECIALLY NEAR THE
NEBRASKA BORDER SO HAVE EXTENDED  THE ICE STORM WARNING TO END AT
NOON. TEMPERATURES WILL BE SLOW TO RECOVER NEAR THE BORDER.
INCREASED THE AMOUNT OF ICING NEAR THE BORDER TO BE BETWEEN A
QUARTER AND A HALF INCH. FURTHER SOUTH IN THE ADVISORY AREA LOOKING
AT AMOUNTS AROUND TWO TENTHS OF AN INCH OR LESS. THE RETURN OF WARM
AIR AT THE SURFACE BEHIND THE WARM FRONT WILL BE KEY TO THE ICE
AMOUNTS SOUTH OF HIGHWAY 56. CURRENTLY THINKING AMOUNTS THERE WILL
BE AROUND A TENTH OF AN INCH OR SO. TEMPERATURES STILL LOOK LIKE
THEY WILL RISE BEHIND THE WARM FRONT TO WELL ABOVE FREEZING AND MELT
THE ICE ALONG WITH A GOOD SOAKING RAIN. INCREASED QPF SATURDAY
MORNING ALONG THE LINES OF HPC WITH SOME TWEAKS. THE MOISTURE EXITS
THE AREA DURING THE AFTERNOON HOURS WITH THE BEST LIFT ACROSS THE
FAR NORTHEAST COUNTIES INTO CENTRAL IOWA.

SOME LIGHT RAIN IS STILL POSSIBLE SATURDAY NIGHT INTO EARLY SUNDAY
AHEAD OF AN APPROACHING MID LEVEL TROUGH AND SURFACE COLD FRONT. THE
UPPER TROUGH MOVES EAST OF THE CWA AROUND MID DAY SUNDAY ENDING
PRECIPITATION. LOW LEVEL THICKNESS WOULD SUGGEST THAT SOME SNOW MAY
MIX WITH THE RAIN LATE SATURDAY NIGHT AND SUNDAY MORNING BEFORE
ENDING. HIGHS ON SUNDAY WILL BE ONLY IN THE 30S TO LOWER 40S.

NORTHWEST FLOW SHOULD RULE MUCH OF NEXT WEEK WHICH MAKES TEMPERATURE
FORECASTS TRICKY. APPEARS WARM AIR ADVECTION WILL BRING TEMPS UP
ABOVE NORMAL FOR TUESDAY AND LIKELY WEDNESDAY WITH COOLER AIR
ENTERING PERHAPS LATE WEDNESDAY FOR A COOLER END OF THE FORECAST.
HAVE INCREASED TEMPS EARLY AND DECREASED THEM LATE WITH THIS IN
MIND...BUT CAN ENVISION ACTUAL TEMPS MORE EXTREME THAN CURRENTLY
FORECAST. PRECIPITATION CHANCES APPEAR RATHER LOW IN THIS REGIME
WITH SOME LIGHT ACCUMULATIONS POSSIBLE WITH A SHORTWAVE AROUND
WEDNESDAY NIGHT BUT WILL KEEP THINGS DRY FOR THE TIME BEING. THERE
ARE INDICATIONS OF A CHANGE IN THE UPPER FLOW PATTERN AROUND FRIDAY
WHICH MAY BRING MORE SIGNIFICANT PRECIPITATION CHANCES THEN...BUT
AGAIN CONFIDENCE IS TOO LOW TO JUMP ON ANYTHING.

&&

.AVIATION...
CONDITIONS TO RAPIDLY WORSEN OVERNIGHT. APPEARS PRECIP WILL BEGIN IN
THE 6Z-9Z TIME FRAME WITH CEILINGS DROPPING TO AT LEAST IFR DURING
PEAK INTENSITY TIME...LIKELY FROM 9Z TO 15Z. TEMPS EXPECTED TO BE
BELOW FREEZING NEAR THE GROUND BUT NOT FAR ABOVE SO FZRA IS
EXPECTED. SOME IMPROVEMENT IS LIKELY BY LATE IN THE 18Z CYCLE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
ICE STORM WARNING IN EFFECT FROM 06Z SATURDAY THROUGH 18Z SATURDAY
PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS...KSZ008>012-020>024.

FREEZING RAIN ADVISORY IN EFFECT FROM ALONG THE INTERSTATE 70
CORRIDOR TO NEAR INTERSTATE 35 FROM 06Z SATURDAY THROUGH 15Z
SATURDAY...KSZ034>040-054>056.

&&
Hazardous weather outlook, Nov 30, 4:10 PM CST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
410 PM CST FRI NOV 30 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-012215-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
410 PM CST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

FREEZING RAIN WILL DEVELOP AFTER MIDNIGHT TONIGHT. ACCUMULATIONS
OF AROUND A QUARTER OF AN INCH ARE POSSIBLE NORTH OF INTERSTATE 70
WHERE AN ICE STORM WARNING IS IN EFFECT. LESSER BUT STILL SIGNIFICANT
ACCUMULATIONS ARE FORECAST FOR LOCATIONS ALONG AND SOUTH OF
INTERSTATE 70 TO NEAR INTERSTATE 35 AND A FREEZING RAIN ADVISORY
HAS BEEN ISSUED FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL FREEZING RAIN WILL FALL SATURDAY MORNING...GRADUALLY
TURNING TO RAIN AS THE MORNING PASSES AND TEMPERATURES WARM. THE
ICE STORM WARNING AND FREEZING RAIN ADVISORY REMAIN IN EFFECT FOR
MUCH OF THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION
FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN
TOPEKA.

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.